# SDR 98ZZZX4700

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650GE
- Make and model: Israel 1125
- Aircraft serial: 064
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 3 hours
- Component: Abex, 40183
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP DRIVE SEAL FAILED AND WAS LEAKING SYDROL FROM OVERBOARD DRAIN ON LT ENGINE.  TIS: 2.6 HOURS.  LANDINGS: 2.  AIRCRAFT TT:  2,275.0 HOURS.  LANDINGS:  1,525.  DATE:  11-9-98.
